# SDR DHLA200900023

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 141
- Aircraft time: 50,541 hours, 28,772 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 2D103
- Condition: Contaminated
- Location: Nr 2 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 2 PACK STILL HAS AN OILY ODOR 25 MIN INTO FLT R FWD CABIN SMOKE LIGHT ILLUM COMPLIED WITH EMERGENCY CHECK LIST SMOKE LIGHT WENT OUT WHEN NR 2 PACK SELECTED OFF RESOLUTION: FOUND RESIDUAL OIL IN WATER SEPARATOR BAGS (RT).  PURGED RT A/C SYSTEM IAW MM 21-51-00 AND REPLACED RT BAG IAW MM 21-51-16.  OPS NORMAL, BAG PN 2D10-3.
